60 y/m pt complaints of pedal edema since 2 months bp 150/90. No history of DM, HTN, Nothing pt took self medication prednisolone 10mg for last 10 days. Kindly advice

4 Likes

LikeAnswersShare

Pitting pedal oedema As specified by you pt took steroid as self medication Yes salt and water retention are the effects of steroids hence first withdraw steroids and lower salt intake and add diuretics to reduce the oedema over the period of 2 weeks If still swelling sustained D/d CRF Chf Nutritional like hypoproteinemia Alcoholic like CLD Etc Evaluate and investigate in respective aetiology and to be treated thence

Thanx dr Pushkar ji Bhomia
1

View 8 other replies

Pitting pedal oedema. Needs further investigation and evaluation to conclude and line of treatment. Till reports complied. Reduce salt intake. Diuretic to reduce oedema. CHF CRF Liver disease. Good nutritious balanced diet.

Thanks Dr Ramesh Kumar Singh
1

View 3 other replies

* GERIATRIC CASE.. WITH .. BL.. PEDAL OEDEMA.. ON .. SELF MEDICATIONS.. PREDNISOLONE.. BP .. 150/ 90 .. D/D.. * CRF .. * CARDIAC PATHOLOGY.. * ANEMIA WITH.. HYPOPROTEINEMIA.. * STEROIDS INDUCED OEDEMA.. NEED'S.. HEMOGRAM.. ANEMIA PROFILE.. URINE ROUTINE.. LFT..KFT.. CARDIAC PROFILE.. USG STUDY ABDOMEN.. MEANWHILE TREAT SYMPTOMATICALLY..WITH.. DIURETICS.. MULTIVITAMINS ANTIOXIDANTS.. LEG ELEVATION..

Tnx Dr Irfan Khan
0

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

Cushing syndrome Tapper wysolone Find out cause for oedema foot Cbc esr serum creatinine serum protein Urine rt 24 hr urine protein Tsh xray chest Usg color Doppler Lower limb Arteriovenous

Stop wysolone if More then 2 week then tapper Na retention
0

Further evaluation is required for diagnosis and treatment D/D Hypoproteinemia Cardiac disease Renal disorder Liver disease

Thank you doctor
0

Steroid must be discontinued. Check all the necessary investigations.. HBA1C../ Renal Profile/Liver Profile/CBC / S.Elecrolyte..

Thank you doctor
0

Congestive heart failure Chronic kidney disease Liver disease Thyroid disorders Venous insufficiency & venous thrombosis. DISCONTINUE STEROID PLEASE KFT LFT CP HBA1C SERUM ELECTROLYTE

Stop steroid and ask for CBC ESR Blood SUGAR LFT RFT RE URINE USG of whole ABDOMEN start CTD T 6.25/40 ONE IN MORNING

It is due to prednisolone. Stop it. Do CBC Na K+ S creatinin Sgpt Urine r&m

Load more answers

Cases that would interest you